# SDR HALA2017071900196

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 55,316 hours, 10,068 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISFD SPEED & ALTITUDE DISPLAY INOP. RESET CONNECTOR, OPS CK GOOD.
